Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Theorem of Lion and o-minimal structures which do not admit $\mathcal {C}^{\infty }$-cell decompositions

Tom 124 / 2020

Zofia Rożen Annales Polonici Mathematici 124 (2020), 291-316 MSC: 03C64, 14P10. DOI: 10.4064/ap170626-30-9 Opublikowany online: 20 March 2020

Streszczenie

We use a theorem of Lion in order to give a rich family of examples of o-minimal structures which do not admit $\mathcal {C}^{\infty }$-cell decompositions. In particular we show the existence of fields $F_1$, $F_2$ such that each of them is the Hardy field of some o-minimal structure, they generate together a Hardy field containing $F_1(F_2)$, but that Hardy field cannot be the Hardy field of any o-minimal structure.

Autorzy

  • Zofia RożenInstitute of Mathematics
    Jagiellonian University
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek